Meds make you sluggish

United States
December 28, 2010 7:26pm CST
I went to my house today to wash some clothes and to spend a few nights there. As I get in and settled the phone rings,. My friend is calling to find out if I can come back to his house. Now,I am tired...it is very cold and lugging around clothing and this laptop is stressing me. So,I finished my washing put the clothing in a bag. Got my clothes and packed some food and let for the train. I get here and he is knocked out. He gets up and lets me in and wow he looks terrible. he had not taken his heat medicine since I came so I never saw how drugged up he get. Well I am sitting here posting and he is noow snoring. LOL I never knew these heart meds make you sluggish and sleepy. I am glad he took them and went to bed. So I can breath without smelling those awful newports..
2 people like this
2 responses
@SHAMRACK (8533)
• India
29 Dec 10
Dear friend, I hope it would be really some thing uncomfortable, all those side effects would be another part that is to faced. Moreover I feel prevention is better that cure, still at times there are lots of other facts we fell into.
• United States
29 Dec 10
Awwh sounds like he just wanted to comfort by having you there. It seems with the smoking and his meds he is getting super burnt out. Keep an eye on him gifts as you never know, just to be sure that he will be okay. I did not know about heart medications either making you sleepy and sluggish. Sounds like your friend is not doing well. I do wish him well, as I can see how it is great company for you also.